# SDR DHL9870830C

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING NR 4 L/E SLAT HAS SMALL CRACK AT VERTICAL SUPPORT STRAP NEXT TO ACTUATOR LOWER END AND I/B SIDE. INSTALLED ANGLE REPAIR PER SRM 51-40-3, 1 X 1 X 9.5.  N/R 1694
